MathSciNet Relay Station
MathSciNet bibliographic data
MR100252 (20 #6685) 54.00
Ponomarev, V. A new space of closed sets and many-valued mappings of bicompacts. (Russian) Dokl. Akad. Nauk SSSR (N.S.) 118 1958 1081–1084.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement